# SDR CA980707019

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,961 hours
- Component: 1G38616927
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE NR 2 ENGINE START VALVE LIGHT ON AND PRESSURE DROPPED IN PNEUMATIC SYSTEM.  REPLACED PRESSURE SWITCH.  PART TC:  19,943.
